On almost $r$-paracontact Riemannian manifold with a certain connection
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 235-243
Published online June 1, 2010
Mobin Ahmad, Abdul Haseeb, Jae-Bok Jun, and Shamsur Rahman
Integral University, Integral University, Kook-Min University, and Integral University
Abstract : In a Riemannian manifold, the existence of a new connection is proved. In particular cases, this connection reduces to several symmetric, semi-symmetric and quarter symmetric connections, even some of them are not introduced so far. So, in this paper, we define a quarter symmetric semi-metric connection in an almost $r$-paracontact Riemannian manifold and consider invariant, non-invariant and anti-invariant hypersurfaces of an almost $r$-paracontact Riemannian manifold with that connection.
Keywords : almost $r$-paracontact Riemannian manifold, quarter-symmetric semi-metric connection
MSC numbers : 53C05, 53D12
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd